# SDR AALA202011189003

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 16,184 hours, 7,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Missing
- Location: Door Damper
- Part time: 16,298 hours, 7,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MISSING PASSENGER CREW DOOR 831 DAMPER GAUGE CAP AND FLUID IN PASSENGER CABIN (1 EA).  REPLACED CYLINDER DOOR DAMPER ON 831 PASSENGER CREW DOOR, PER AMM 52-11-14-400-001-B.
